MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA CH; ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)

SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA CH; ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed sodium (na) result on a patient sample on an atellica ch 930 analyzer.Calibration was acceptable, and quality control (qc) recovered within range on the event date.The customer recalibrated the integrated multisensor technology (imt), and repeated qc, which recovered within range.Siemens further evaluated the event and concluded that the cause of the erroneous na result is consistent with a sample integrity behavior, most likely, fibrin in the sample was aspirated on the initial aspiration causing a decreased sample volume to be aspirated thus causing the lower na recovery.The initial aspiration cleared the fibrin from the sample and repeat aspirations were not affected.The reported issue was resolved with standard troubleshooting actions.The customer is operational.The device is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported to siemens that they observed an erroneously depressed sodium (na) result obtained on a patient sample on an atellica ch 930 analyzer.The erroneous result was reported to the physician(s), who did not question the result.A new sample was redrawn from the same patient and processed on the original atellica ch 930 analyzer.The redrawn result obtained was considered correct.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the reported event.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive, po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22477673
Report Number2432235-2025-00182
Device Sequence Number8498833
Product Code JGS
UDI-Device Identifier00630414596518
UDI-Public(01)00630414596518(10)150001(17)260120
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K222438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2026
Device Model NumberN/A
Device Catalogue Number11099315
Device Lot Number150001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown